# SDR ASAA2015011010211

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 69,998 hours, 40,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 652999413
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR IS DIFFICULT TO LATCH CLOSE.  ACFT GROUNDED. ADJUSTED L1 DOOR GUIDE ARM IAW MM 52-11-00-705-007 PG 2, STEPS 3H (1 AND 2).
